MAUDE Adverse Event Report: SALTER LABS N/A; SALTER STYLE NASAL O2 CANNULA (ADULT), 4' (1.2 M) 0 TO 6 LPM, NON DEHP

SALTER LABS N/A; SALTER STYLE NASAL O2 CANNULA (ADULT), 4' (1.2 M) 0 TO 6 LPM, NON DEHP
Model Number 16SOFT-4
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
Pin holes in cannula tubing. .
 
Additional Manufacturer Narrative
All information reasonably known as of 24 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.
 
Additional Manufacturer Narrative
All information reasonably known as of 24 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife product is defective or caused serious injury.The complaint reported "pin holes in cannula tubing." the complaint investigation was performed based on the content of the issue reported.Based on the complaint report the issue was found during set-up.Therefore, no patient was impacted or harmed.Photo images were provided for evaluation and confirmed.Ncm-03911 was opened due to break was found during requesting an inventory evaluation and confirmed during the visual inspection by the manufacture site.A risk assessment was performed, and the ultimate risk was determined to be low which does not require reporting to the capa review board.This is the second (2) complaint reported for part number 16soft-4-50 for "pinhole." there were nine (9) complaints reported for part number 16soft-4-50 during the same timeframe for other failure modes.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Pin holes in cannula tubing.

Brand Name
N/A
Common Device Name
SALTER STYLE NASAL O2 CANNULA (ADULT), 4' (1.2 M) 0 TO 6 LPM, NON DEHP
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19397867
Report Number3000219639-2024-00044
Device Sequence Number20569485
Product Code CAT
UDI-Device Identifier00607411915833
UDI-Public(01)00607411915833
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16SOFT-4
Device Catalogue Number16SOFT-4
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date05/24/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown